Rigidity of integral curves of rank 2 distributions.
Inventiones mathematicae, Tome 114 (1993) no. 1, pp. 435-462
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
space of differentiable curves, rigid curves, distribution, infinite dimensional manifold, non-regular curves
@article{IM_1993__114_1_144154,
author = {Robert L. Bryant and Lucas Hsu},
title = {Rigidity of integral curves of rank 2 distributions.},
journal = {Inventiones mathematicae},
pages = {435--462},
year = {1993},
volume = {114},
number = {1},
zbl = {0807.58007},
url = {http://geodesic.mathdoc.fr/item/IM_1993__114_1_144154/}
}
Robert L. Bryant; Lucas Hsu. Rigidity of integral curves of rank 2 distributions.. Inventiones mathematicae, Tome 114 (1993) no. 1, pp. 435-462. http://geodesic.mathdoc.fr/item/IM_1993__114_1_144154/